# SDR 6CBA2024021224001

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N391AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1391
- Aircraft time: 9,972 hours, 9,116 cycles
- Engine: Pwc PT6A67P
- Engine time: 9,801 hours, 8,959 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Wire
- Condition: Unsecure
- Location: Oil Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE CREW SAW THE OIL TEMP START TO CLIMB AND THEY RECEIVED A RED OIL TEMP CAS MESSAGE. CREW FOLLOWED QRH, & OIL TEMP DROP MOMENTARILY BUT SPIKED AGAIN. DECLARED AN EMERGENCY & LANDED AT THEIR SCHEDULED DESTINATION AIRPORT, BFI. CREW REPORTED THE AIRPORT ROLLED FIRE EQUIP. TECH FOUND OIL LEVEL NORMAL & A FAILED SPLICE AT OIL TEMP SENSOR.  OIL INDICATION FOUND TO FLUCTUATE ERRATICALLY WHEN SPLICE WAS MOVED.  TECH PERFORMED A REPAIR OF THE TWISTED PAIR E9A-24 IAW PC-12/47E WDM 79-30-00 & AMM 12-B-20-20-10-00A-040A-A.  ENGINE OPS FOR 5 MINUTES & PERFORMED AN OIL TEMP SENSOR CHECK IAW 12-B-79-30-03-00A-920A-A, NO FURTHER DEFECTS.
